# SDR UPS97824622

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT DEAD ON PREFLIGHT.  REPLACED EMERGENCY LIGHT BATTERY PACK.
